| Model Number |
STRIPPER, PIGTAIL HAMSTRING TENDON, 5MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that there was a material breakage with the device.There was no harm for patient, operator or third party.There was no case involvement reported.No further information received.
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged, ar-1278p, batch 10118081, tendon stripper, was received for evaluation.Visual inspection noted that the cutting edge is broken.Additionally, the laser marks on the handle are showing signs of metal surface oxidation.Functional testing was not performed due to the damage of the device.The most likely cause is attributed to wear and tear due to repeated use of the device.